# SDR ABXA060065

- Difficulty date: January 13, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,899 hours, 60,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 5910130387N1
- Condition: Gouged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD 'T' CAP WAS GOUGED ABOUT 3/8" BELOW SKIN JUST TO THE RIGHT OF CENTER AT BOTTOM.  NR 4 TEE CAP REMOVED AND REPLACED ON JC EA 53120035-006.
